EconPapers    
Economics at your fingertips  
 

Novel Generalized Proportional Fractional Integral Inequalities on Probabilistic Random Variables and Their Applications

Weerawat Sudsutad, Nantapat Jarasthitikulchai, Chatthai Thaiprayoon, Jutarat Kongson and Jehad Alzabut
Additional contact information
Weerawat Sudsutad: Department of Statistics, Faculty of Science, Ramkhamhaeng University, Bangkok 10240, Thailand
Nantapat Jarasthitikulchai: Department of General Education, Faculty of Science and Health Technology, Navamindradhiraj University, Bangkok 10300, Thailand
Chatthai Thaiprayoon: Department of Mathematics, Faculty of Science, Burapha University, Chonburi 20131, Thailand
Jutarat Kongson: Department of Mathematics, Faculty of Science, Burapha University, Chonburi 20131, Thailand
Jehad Alzabut: Department of Mathematics and Sciences, Prince Sultan University, Riyadh 11586, Saudi Arabia

Mathematics, 2022, vol. 10, issue 4, 1-21

Abstract: This study investigates a variety of novel estimations involving the expectation, variance, and moment functions of continuous random variables by applying a generalized proportional fractional integral operator. Additionally, a continuous random variable with a probability density function is presented in context of the proportional Riemann–Liouville fractional integral operator. We establish some interesting results of the proportional fractional expectation, variance, and moment functions. In addition, constructive examples are provided to support our conclusions. Meanwhile, we discuss a few specific examples that may be extrapolated from our primary results.

Keywords: fractional expectation; fractional variance; fractional moment; proportional fractional integral operator; integral inequality; random variable (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.mdpi.com/2227-7390/10/4/573/pdf (application/pdf)
https://www.mdpi.com/2227-7390/10/4/573/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:10:y:2022:i:4:p:573-:d:747726

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-03-19
Handle: RePEc:gam:jmathe:v:10:y:2022:i:4:p:573-:d:747726